Went to the doctor and found out it was a mix of a lot of vitamin deficiencies and anxiety making it worse. On meds now and it hasn’t happened since 🥰
2026-07-30 14:08:42
4
kennedy :
you might be magnesium and/or potassium deficient (from dehydration, stress, digestive issues, etc.) - both cause involuntary muscle twitching
2025-04-18 13:05:40
31
lilygvski :
Are you on any meds? When I was on abilify I had tardive kinesis (involuntary movements) that looked like this
2025-04-18 13:10:58
6
WGPboyz :
me right now hows yours guys?
2026-03-10 11:03:26
2
Kaitlyn Coffey :
I’m potassium deficient and my thumbs do this sometimes. It’s a muscle spasm! But definitely let your doctor know and get your vitamin levels checked!
2025-04-18 13:12:10
2
JTNCFB910 :
I can relate to this . Thumbs and muscle twitching throughout body. 2 nerve conduction test and 2 EMGs
2025-05-23 01:06:59
1
birdieiguess :
Maybe an electrolyte imbalance
2025-04-18 13:06:53
2
Mary744 :
There are many things that can cause the pill rolling tremors, from electrolytes imbalances, to meds to illnesses like Parkinson’s. Just go to the doctor and do not wait.
2025-05-03 20:41:33
1
Rodalyn Fulgencio :
Samedt 🥺
2025-05-30 13:20:11
0
❤️🫰Karraston🤍❤️ :
I looked it up it can happen if u are stressed etc
2025-07-21 04:36:11
2
🍉landlady (Bisan’s version)🍉 :
@Tupacahontas did you ever figure out what causes this?
2026-05-17 13:18:45
1
Dyan :
Did you figure this out? Mine start last night but I’m wondering if too much phone usage. Or carpal tunnel
2025-05-14 21:19:51
2
user00315222879 :
drink a bottle of Pedialyte (or another electrolyte solution) and take a magnesium glycinate supplement
2025-04-18 13:09:41
0
To see more videos from user @tupacahontas, please go to the Tikwm
homepage.